# SDR DALA2023052304116

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2778222) DURING INSPECTION FOUND CORROSION FOUND ON AFT CARGO COMP FLOOR PANEL STRAP @ STA 887. LOCATED, DRILLED AND ASSEMBLED NEW STRAP IAW B-737-900 SRM 51-40-05-OG AND 51-40-02-OG.
